Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Robust Deadbeat Control via Minimization of L2- and L-Induced Norms
Eitaku NOBUYAMA
Author information
JOURNALS FREE ACCESS

1997 Volume 10 Issue 5 Pages 259-266

Details
Abstract

This paper is concerned with robust deadbeat control of sampled-data systems. The robustness in this paper is measured with L2- and L∞-induced norms, which are known to be useful for measuring robustness of sampled-data systems. The problems considered here are to find deadbeat controllers which minimize L2- and L∞-induced norms while achieving deadbeat settling with prescribed settling steps. It is shown that the problems can be reduced to some convex problems which can be solved numerically. A simple example is also presented to justify the usefulness of the proposed method

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top